Advanced Search
Article Contents
Article Contents

Reversibility and branching of periodic orbits

Abstract Related Papers Cited by
  • We study the dynamics near an equilibrium point of a $2$-parameter family of a reversible system in $\mathbb{R}^6$. In particular, we exhibit conditions for the existence of periodic orbits near the equilibrium of systems having the form $x^{(vi)}+ \lambda_1 x^{(iv)} + \lambda_2 x'' +x = f(x,x',x'',x''',x^{(iv)},x^{(v)})$. The techniques used are Belitskii normal form combined with Lyapunov-Schmidt reduction.
    Mathematics Subject Classification: Primary: 34C29, 34C25; Secondary: 47H11.


    \begin{equation} \\ \end{equation}
  • [1]

    A. R. Champneys, Homoclinic orbits in reversible systems and their applications in mechanics, fluids and optics, Physica D, 112 (1998), 158-186.doi: 10.1016/S0167-2789(97)00209-1.


    J. V. Chaparova, L. A. Peletier and S. A. Tersian, Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations, Advances in Differential Equations, 8 (2003), 1237-1258.


    R. L. Devaney, Reversible diffeomorphisms and flows, Trans. Am. Math. Soc., 218 (1976), 89-113.doi: 10.1090/S0002-9947-1976-0402815-3.


    J. Hale, "Ordinary Differential Equations," $1^{st}$ edition, New York, Wiley-Interscience, 1969.


    G. Iooss and M. Adelmeyer, "Topics in Bifurcation Theory and Applications," Adv. Ser. Nonlinear Dynamics, 3, World Scientific Publishing Co., Inc., River Edge, NJ, 1992.


    A. Jacquemard, M. F. S. Lima and M. Teixeira, Degenerate resonances and branching of periodic orbits, Annali di Matematica ed Applicata, 187 (1992), 105-117.


    J. S. W. Lamb and J. A. G. Roberts, Time-reversal symmetry in dynamical systems: a survey, Phys. D, 112 (1998), 1-39.


    M. F. S. Lima and M. Teixeira, Families of periodic orbits in resonant reversible systems, Bull. Braz. Math. Soc., 40 (2009), 521-547.doi: 10.1007/s00574-009-0025-9.


    C. W. Shih, Bifurcations of Symmetric Periodic Orbits near Equilibrium in Reversible Systems, Int. J. Bifurcation and Chaos, 7 (1997), 569-584.doi: 10.1142/S0218127497000406.


    T. Wagenknecht, "An analytical Study of a Two Degrees of Freedom Hamiltonian System Associated the Reversible Hyperbolic Umbilic," Ph. D thesis, University Ilmenau, Germany, 1999.

  • 加载中

Article Metrics

HTML views() PDF downloads(108) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint